HealthBoards

HealthBoards (https://www.healthboards.com/boards/)
-   Crohn's Disease / Ulcerative Colitis (https://www.healthboards.com/boards/crohns-disease-ulcerative-colitis/)
-   -   Anemia caused by Crohn's Disease Meds? (https://www.healthboards.com/boards/crohns-disease-ulcerative-colitis/595471-anemia-caused-crohns-disease-meds.html)

schragie 04-12-2008 04:12 AM

Anemia caused by Crohn's Disease Meds?
 
Hi All,

My mom was diagnosed with anemia, possibly due to a medication she takes for Crohn's called 6-MP (mercaptopurine). She's been getting B-12 and Procrit infusions but her counts are still low (8) and today she is getting a blood transfusion. Her gastro is lowering the 6MP, her bone marrow biopsy was inconclusive, and I'm really worried for her. Has anyone here with Crohn's/Colitis had medication-induced anemia? They haven't taken my mom off the drug completely since she needs it for her Crohn's.

Thanks for reading this!

Schragie

ChristineVA 04-12-2008 05:43 AM

Re: Anemia caused by Crohn's Disease Meds?
 
shragie,

Just from reading here for months, I haven't come across a post that might relate to your mother's situation.

Have you tried find a board on Crohn's Disease where there might be many people who use the same meds as your mother?


All times are GMT -7. The time now is 04:01 PM.